# SDR DALA2023041703026

- Difficulty date: April 16, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N954DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38741
- Aircraft time: 23,134 hours, 11,416 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8779854) ON LANDING EXIT SIGN BETWEEN ROWS 20/21 FELL. WIRES STILL ATTACHED SIGN LAYING IN OVHD BIN. REINSTALLED EXIT SIGN AT ROWS 20/21 PER B737 AMM 33-51. A/C OK FOR SERVICE.
